# SDR SCNA95295

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CORROSION WAS FOUND ON SEAT TRACK AT STATION 1050-1070, RBL 20.  REMOVED CORROSION, FOUND TO BE BEYOND LIMITS.  FABRICATED, INSTALLED NEW SEAT TRACK IAW B727 SRM 53-10-05, 51-10-12, 51-20-02, 51-10-05, 51-10-03.
